# SDR DALA1116089877

- Difficulty date: February 10, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD NR 26 HAS CORROSION ON TOP SURFACE.  UPON FURTHER INSP, FOUND MATERIAL LOSS AROUND CUPHOLDER FROM CORROSION, WEB IS OUT OF LIMITS REF SRM 53-01.  REMOVED INSERT IN CUP HOLDER HOLE, AS WELL AS HAT CHANNELS FILLER, REF SRM 31-30-2, PG 1-13.  FABBED NEW WEB REF SRM 53-23-0, PG 7, FIG 4. INST ON NEW WEB, HAT  CHANNELS, FILLERS & CUP HOLDER HOLE INSERT REF DC9 51-30-2, PG 1.
